MAUDE Adverse Event Report: ZHENJIANG ASSURE MEDICAL EQUIPMENT CO LTD DRIVE; MANUAL WHEELCHAIR

ZHENJIANG ASSURE MEDICAL EQUIPMENT CO LTD DRIVE; MANUAL WHEELCHAIR
Model Number SSP118FA-SF
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Codes Fall (1848); Bone Fracture(s) (1870)
Date of Event 08/05/2018
Type of Reportable Event Serious Injury
Event or Problem Description
Drive devilbiss healthcare is the initial importer of the product which is a wheelchair.End-user disposed of the unit but provided some photos.The end-user reported that taped up the arms of the wheelchair when he noticed that the plastic on the arms split.He also noted the chair was not level.He continued to use the chair and had an incident.End-user reported that the chair spread apart and the wheels went out from under him as he tried to use the wheelchair.He fell and hit the dresser.He went to the urgent care and was diagnosed with broken ribs #4 & #5 on the left side.

Brand Name
DRIVE
Common Device Name
MANUAL WHEELCHAIR
Manufacturer (Section D)
ZHENJIANG ASSURE MEDICAL EQUIPMENT CO LTD
297 chuqiao road
zhenjiang city
jiangsu,, 21200 0
CH  212000
MDR Report Key7936648
Report Number2438477-2018-00050
Device Sequence Number940668
Product Code IOR
UDI-Device Identifier00822383140414
UDI-Public822383140414
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/04/2018
Report Date (Section F) 10/04/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberSSP118FA-SF
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date09/06/2018
Device Age8 MO
Event Location Home
Date Report to Manufacturer10/05/2018
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date10/04/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age60 YR
Patient Weight111
Date Report Sent to FDA10/04/2018